Previous |  Up |  Next

Article

References:
[1] A. Favini: Sulla interpolazione di certi spazi di Sobolev con peso. Rend. Sem. Mat. Univ. Padova, Vol. 50 (1973). MR 0355576
[2] J. E. Gilbert: Interpolation between weighted $L_p$-spaces. Arkiv. for Mat. 10 (1972) 235-249. DOI 10.1007/BF02384812 | MR 0324393 | Zbl 0264.46027
[3] P. Grisvard: Commutativité de deux foncteurs d'interpolation et applications. Journ. Math. Pures et Appl. 45 (1966) 143-290. MR 0221309 | Zbl 0187.05803
[4] P. Grisvard: Interpolation non commutative. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 52 (1972) 11-15. MR 0358337 | Zbl 0247.46053
[5] P. Grisvard: Caracterisation de Quelques Espaces d'Interpolation. Arch. Rat. Mech. Analysis 25, 40-63 (1967). DOI 10.1007/BF00281421 | MR 0213864 | Zbl 0187.05901
[6] P. Grisvard: Équations opérationelles abstraites et problèmes aux limites dans des domaines non réguliers. Actes, Congrès Intern. Math. 1970, t. 2, (1971), 731 - 736. MR 0508651
[7] H. Komatsu: Fractional powers of operators, VI. Interpolation of nonnegative operators and imbedding theorem. Journ. Fac. Sci. Univ. Tokyo, Sec. I. A, Mathem. 19 (1972), 1-63. MR 0318964
[8] J.-L. Lions: Un Theorem de traces, applications. C.R. Acad. Sci. Paris 249, 2259-2261 (1959). MR 0114112
[9] T. Muramatu: Products of fractional powers of operators. Journ. Sci. Univ. Tokyo, Sec. I. A, Mathem. 17 (1970), 581-590. MR 0285931 | Zbl 0214.12001
[10] J. Peetre: Über den Durchschnitt von Interpolationsräumen. Arch. d. Math. 25, 511 - 513 (1974). DOI 10.1007/BF01238718 | MR 0383103 | Zbl 0293.46025
[11] J. Peetre: A new approach in interpolation spaces. Studia Math. 34 (1970) 23 - 40. MR 0264390 | Zbl 0188.43602
[12] J. Peetre: A theory of interpolation of normed spaces. Notes Universidade de Brasilia 1963 [Notas de matematica 39 (1968)]. MR 0243340
[13] H. Triebel: Singulare elliptische Differentialgleichungen und Interpolationssätze für Sobolev-Slobodeckij-Räume mit Gewichtsfunktionen. Arch. Rat. Mech. Analysis 32 (1969) 113-134. DOI 10.1007/BF00247677 | MR 0238072
[14] H. Triebel: Allgemeine LEGENDRESCHE Differentialoperatoren. Ann. Scuola Norm. Sup. Pisa 24 (1970), 1-35. MR 0275231 | Zbl 0195.42701
[15] H. Triebel: Eine Bemerkung zur nichtkommutativen Interpolation. Math. Nachr. 69 (1975), 57-60. DOI 10.1002/mana.19750690105 | MR 0390797
[16] H. Triebel: Interpolation theory, function spaces, dififerential operators. VEB Deutscher Verl. Wissenschaften Berlin. MR 0500580
Partner of
EuDML logo